# SDR UPS06446499

- Difficulty date: March 11, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 152
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT BS 152 STR 33R-34R FRAME SHEAR TIE FOUND CRACKED.  CRACK LENGTH 1/2" AFT CARGO COMPT BS 1520 STR 33R-34R FRAME SHEAR TIE REPAIRED AS PER SRM 53-10-04 FIG 3.
